# SDR QXEA200701028

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 14,086 hours, 10,171 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blades
- Part number: 4114T15P02
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DEN- TAXI FOR FLIGHT 4275, NR 2 ENGINE FAN VIBRATIONS.  RETURNED TO THE GATE. MAINTENANCE INSPECTED THE BLADES AND PLACED THEM ON RSI FOR 10 HOURS.  MAINTENANCE REPLACED THE FAN BLADES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
